# SDR SWAA2021110915019

- Difficulty date: September 4, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK SUMP DRAIN PNL 192F; ON ANTENNA LOCATIONS (3EA) SURFACE CORROSION ; / [01] REMOVED AND REPLACED PANEL 192F;FOUND OUT OF LIMITS IN REFB737-700 SRM 51-10-02-0G-0; [02] NEW PANEL ISSUE TAG NUMBER E70672 P.O #1737029; [03] VERIFIED WORK PERFORMED
